# SDR RAIA980721

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Faulty
- Location: Lt Srl
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7378 - STL - LEFT SRL CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPAIRED WIRE AT T2 SENSOR.  (M)
